# SDR DALA13008110990

- Difficulty date: February 18, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 56,267 hours, 41,033 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CARGO DOOR STRUCTURE FOUND TWO LOCATIONS OF CORROSION ON BEAMS.  REMOVED CORROSION FROM AREAS, REPAIRED ONE AREA FOUND TO BE OUT OF LIMITS, RESTORED ALL REWORK AREAS, AND FINISH.
